# SDR 03FDEA01616

- Difficulty date: September 24, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- Engine: Pwa JT8D1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 950F FLOORBEAM LWR CHORD NUTPLATE HOLES   LBL 45 - RBL 45 WL 200.    REPAIRED IAW SRM 53-10-8
